Skip to Main content Skip to Navigation
Journal articles

Species abundance distributions in neutral models with immigration or mutation and general lifetimes

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00607759
Contributor : Serena Benassù <>
Submitted on : Monday, July 11, 2011 - 10:59:47 AM
Last modification on : Friday, March 27, 2020 - 3:59:23 AM

Identifiers

  • HAL Id : hal-00607759, version 1

Citation

A. Lambert. Species abundance distributions in neutral models with immigration or mutation and general lifetimes. Journal of Mathematical Biology, Springer Verlag (Germany), 2011, 63 (1), pp.57-72. ⟨hal-00607759⟩

Share

Metrics

Record views

246